Doctor insights on:
What Are The Side Effects Of Stopping Lexapro Without Weaning
On 5mg Lexapro (escitalopram) for 17 days, had horrible side effects. Now taking 1 pill every other day to wean off. Can I just stop now. Feel so sick taking even 1?
IF MAKING SICK STOP: 5 mgm is a small dose and you took it for only 17 days and apparently can not tolerate it even if taking every other day now I will advice discuss with your doctor if you can stop it In my opinion it can be stopped.It only needs to be tapered if you have been taking for weeks and months Discuss with your doctor if you can stop as it is making you sick ...Read more
Can you get off that filthy drug Lexapro (escitalopram) without weaning off.Doctors should stop prescribing such rubbish.Nothing but side effects?
Typically, yes: While most people are able to stop Lexapro (escitalopram) without any withdrawal symptoms, I am concerned by your reports of side effects to what is typically a very well tolerated medication. I would recommend speaking with your prescribing physician to discuss a strategy to taper your dose and consider alternative treatments, be they pharmacological or otherwise. ...Read moreSee 1 more doctor answer
Have you seen any negative side effects while taking Deproloft HF? After weaning off of Lexapro (escitalopram) this was recommended.Thank you.
Possible side effect: This medicine is actually an herbal medicine but that does not mean it is free from side effects. The most common side effects of this medicine are abdominal pain, abnormal dreams and change in mood. It is important that you have weaned off of your lexapro (escitalopram) before starting this medicine to prevent a potentially dangerous condition called serotonin syndrome. Just consult your doctor. ...Read moreSee 1 more doctor answer
After I stop taking lexapro, (escitalopram) how long will it take before the sexual side effects go away?
Tomorrow I'm to stop Cymbalta (duloxetine) and up my Lexapro to 20mg. Will I get the side effects again like when started lex 2wks ago? Dizzy,lightheaded,etc?
Don't expect it to: Having gotten past tem, there's good reason to think you'll be okay. It's not impossible for some to return, but your Dr can slow down the rate of increase if necessary - It will really help if you don't expect them to return since many of these feelings can be generated by our minds alone from the familiar recent experience. This is unnecessary but easy to do. Don't! I hope it goes well. ...Read more
After stopping Lexapro (escitalopram) a year and a half ago I developed muscle twitches during weaning off. Still did go away? Why? Labs are fine
- Talk to a doctor live online for free
- Stopping lexapro side effects
- Side effects of stopping lexapro abruptly
- Side effects after stopping lexapro
- Ask a doctor a question free online
- What are the side effects of lexapro?
- What are the effects and the side effects of lexapro and seroquel?
- What are the differences in side effects between celexa and lexapro?
- Side effects of stopping fluoxetine
- Talk to a psychologist online for free